# SDR SWIA200211211

- Difficulty date: September 9, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 14,961 hours, 21,715 cycles
- Engine: Pwa PW118A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: IN
- How discovered: C
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE SMOKES ON SHUTDOWN.  FOUND ENGINE BLOWING OIL OUT FROM FRONT COMPRESSOR.  REMOVED AND REPLACED RT ENGINE AS REQUIRED IAW 71-00-00.  OPS CHECK GOOD.  PACKS NO LONGER SMOKING.
